# SDR AALA201809289021

- Difficulty date: September 27, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 25,137 hours, 20,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE AIRCRAFT WAS NOT GROUNDED.  FLOOR ESCAPE LIGHTING STRIP AT 1D TORN.  MAINTENANCE REPLD.  FLORESCENT LIGHTING STRIP, CHKS OK.
